Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0644277

author
Street, Ross
title
Two-dimensional sheaf theory
year
1982
journal
Journal of Pure and Applied Algebra
volume
23
number
3
pages
251–270
url
http://dx.doi.org/10.1016/0022-4049(82)90101-3
MathSciNet
MR644277
DOI
doi:644277

@article{MR0644277,
    AUTHOR = "Street, Ross",
    TITLE = "Two-dimensional sheaf theory",
    JOURNAL = "J. Pure Appl. Algebra",
    FJOURNAL = "Journal of Pure and Applied Algebra",
    VOLUME = "23",
    YEAR = "1982",
    NUMBER = "3",
    PAGES = "251--270",
    ISSN = "0022-4049",
    MRCLASS = "18F20 (18D05)",
    MRNUMBER = "644277",
    MRREVIEWER = "M. Barr",
    DOI = "10.1016/0022-4049(82)90101-3",
    URL = "http://dx.doi.org/10.1016/0022-4049(82)90101-3"
}

      

This item is never cited.